# SDR DALA13035930958

- Difficulty date: July 19, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 61,569 hours, 46,085 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2R CRACKED BS 1418.  REMOVED FASTENERS. REMOVED LONGERON 2R FROME BS 1410-1420. FABRICATED LONGERON SECTION IAW SRM 53-02.  INSTALLED LONGERON REPAIR IAW 53-02 FIG-8.
